# SDR UPS04842604

- Difficulty date: June 10, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LEFT HORIZONTAL STAB LEADING EDGE UPPER SKIN IS CORRODED XFS 272.5.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 55-2-1 FIG 4.
